# SDR UALA2011072503765

- Difficulty date: July 24, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 72,807 hours, 22,573 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731378A
- Part serial: 1882
- Condition: Faulty
- Location: Equipement Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW SELECTED ALTERNATE AND LIGHT REMAINED ILLUMINATED.  'AFT EQ EXH FAN 1' AND 'AFT EQ EXH FAN 2' MSG DISPLAYED.  REPLACED AFT EQUIPMENT FANS 1 AND 2, OPS CHECKED OKAY.
